# SDR HSYA20091109

- Difficulty date: November 6, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N916F
- Make and model: Cessna 208B
- Aircraft serial: B0016
- Aircraft time: 8,565 hours, 12,533 cycles
- Engine: Pwa JT8D*
- Engine time: 8,489 hours, 12,439 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Line
- Part number: 3011847
- Condition: Cracked
- Location: Py System
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, CREW NOTICED TORQUE BEGIN FALLING.  AFTER REACHING CRUISE ALTITUDE OF 3,500 MSL THE TORQUE STEADIED AT 975 FT LBS AND CREW DECLARED AN EMERGENCY DUE TO ENG LOSS OF POWER. FLIGHT LANDED AT 2250Z WITHOUT FURTHER INCIDENT.  THE CREW REPORTED ITT AT 610, NG AT 90 PERCENT AND FUEL FLOW AT 290 DURING TIME OF INCIDENT.  MX TROUBLESHOOT TORQUE LOSS DURING FLIGHT AND FOUND IT DUE TO CRACKED HEATED PY LINE.  MX REMOVED AND REPLACED PY LINE AND ENGINE RUN-UPS ALL CHECKED GOOD.  (ENGINE TSO 3470.0)
